Write a review

Prominent Forehead and Temple Veins After Botox for Crowsfeet

I had botox injections for crowsfeet. A week...

I had botox injections for crowsfeet. A week later, I have noticed that a frontal forehead vein as well as the temple veins become prominent only when I smile. I am very concerned of the appearance and hopeful I will return to normal after the effects of botox wears off.

I got forehead and temple veins after having Botox for crowsfeet. What could be causing this?
Was this review helpful? 1 other found this helpful

Comments (17)

Sort by

Did this get better when the botox wore off, I am suffering with bulding veins in temples with indentation
  • Reply
Sorry meant everywhere not everyone....
  • Reply
Has anyone seen the recent photos of (the still gorgeous) Denise Richards? She has terrible veins everyone on her mid-forehead when she smiles. I've read she's over-indulged in botox.
  • Reply
I have had botox once for the glabella area. This was about 3 months ago and seems as if it is wearing off a bit. Now I have also noticed I have a vein on my forehead and its really getting me down. I'm hoping it will go but my friend told me so had heard this is what happens after you have botox. I really hope it isn't. What can I do?
  • Reply
I am suffering from the same thing also. Two bulging veins between my brows everytime I exercise or smile. And only since having my first botox jab last May. It's destroying my confidence.
  • Reply
I have this too and it's so upsetting. Is it a vein - or muscle? It looks like a big vein sticking out of my left temple. At first it was only when I smile, but now it's there very obviously all the time. Its awful. I've been to see a Dr who ultrasounded it and injected to see if it contained fluid. It's obvious on the ultrasound but contained no fluid. He did not know who to recommend me to (he's a prominent plastic surgeon). Can anyone please help? Do I go and see a vein specialist? Has anyone had success in treating this> Louise
  • Reply
Did the vein ever go away. I am 10 weeks post botox and have caved in temples and large veins protruding on each side
  • Reply
This phenomenon happens when you smile because when you smile muscles in the back of your head contract, which in turn tightens the skin on your forehead which makes the vein then become prominent.
  • Reply
I have the same thing and am wondering if it will go when the botox wears off. I will never have botox again. This is such a lesson not to mess with your appearance and the doctors do not care as it is big money for them. Does the laser treatment work?
  • Reply
Did the vein ever go away? I am 10 weeks post botox with bulging prominent veins on each temple.
  • Reply
I also ended up with a noticeable vericose-looking vein on one of my temples after having my crow's feet injected with Botox. The blue vein became visible right after the Botox because the doctor damaged it with the needle. It has been a year and it has not improved. It is probably permanent unless I have the vein treated. Of course, the doctor brushed it off and could not have cared less. I now have a permanent blue vein that on my temple.
  • Reply
I developed the same thing after botox for glabella (between brows) and crowsfeet. The vein that became prominent in the center of my forhead to my hairline is still slightly visible. The vein in my temple near my eye never went back to normal -- I still have a very noticeable "vericose vein" there when I smile. Not a good look. This is caused by the Doctor damaging the vein by piercing it during the botox injection. Unfortunately it will not go away on its own -- you may be able to have it treated with laser. Oh and the doctors will always stick together and say -- never seen this before, couldn't have happened from the injection, you always had it just didn't notice. It's just the wagons circling and the doctors CYAing.
  • Reply
I am suffering from the same thing.
  • Reply
Did the vein in your temple ever go away, I am 10 weeks post botox with a bulging vein in temple area
  • Reply
I must confess that after injecting Botox into the crows feet of a few thousand patients over the past 13 years this is a new one on me. I have never seen this and am at a loss to explain the event. I'd suggest you and your docotr review your before and after photographs.
  • Reply
-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply
Do the facial veins usually go away after botox wears off?
  • Reply